MathSciNet Relay Station
MathSciNet bibliographic data
MR2370025 65M06 (35Q30)
Luo, Zhen-dong; Wang, Rui-wen; Zhu, Jiang Finite difference scheme based on proper orthogonal decomposition for the nonstationary Navier-Stokes equations. Sci. China Ser. A 50 (2007), no. 8, 1186–1196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement